# SDR CA060424004

- Difficulty date: March 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Failed
- Location: Exhaust Shield
- Part time: 203 hours
- Component: Exhaust Shield, Robsin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, TAIL PIPE EXHAUST HEAT SHIELD P/N D317-1 WAS FOUND BENT AFT.  FURTHER INVESTIGATION DETERMINED THAT THE FWD CLAMP FOR THE SHIELD HAD FAILED AND CAME OFF IN FLIGHT ALLOWING THE AIRFLOW TO CATCH THE SHIELD AND BENT IT AFT.  ROBINSON HELICOPTER HAS UPGRADED THE TWO CLAMPS WHICH SECURE THE SHIELD TO A LARGE CLAMP SIZE.  HEAT SHIELD AND CLAMPS REPLACED.
